# SDR REXA2025050700562

- Difficulty date: March 22, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312101U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR22L IS CORRODED BETWEEN FS310 AND FS319. LOCATED AND DRILLED NEW STGR 22L P/N:SH670-31210-1U SEGMENT FROM FS 280.00 AND FS 333.00 IAW CRJ700 SRM 51-40-11-001-001-A01. REFER TO TASK 4A FOR INSTALLATION OF NEW PART. INSTALLED SAME SERVICEABLE STGR CLEATS 3 EA. ON STGR 22L AT FS 295.00, FS 310.00 AND FS 333.00 IAW CRJ700 SRM 51-42-06-001-001-A01. UPON REMOVAL OF STGR SPLICE FOUND PART HEAVY CORRODED AND NO ALLOWABLE DAMAGE PROVIDED PER CRJ700 SRM. REFER TO MWC BARCODE HN00240095 S/N:1026 FOR PART REPLACEMENT. INSTALLED NEW STGR 22L P/N:SH670-31210-1U IAW CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. EDGE SEALED AND PAINTED REWORKED AREAS IAW CRJ700 SRM 51-23-00-001-001-A01. AND CRJ700 SRM 51-21-16-001-001-A01.
